MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION REVISION TIBIAL TRAY SIZE 2 LEFT

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; GMK-REVISION REVISION TIBIAL TRAY SIZE 2 LEFT
Model Number 02.07.0682L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2025: gmk-revision 02.07.0682l revision tibial tray size 2 left (k123721) lot 2009564: (b)(4) items manufactured and released on 11-jan-2021.Expiration date: 20-dec-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2403l femur revision ps cemented s.3l (k102437) lot 2008812: (b)(4) items manufactured and released on 28-oct-2020.Expiration date: 11-oct-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
On (b)(6) 2022, the patient had primary left knee surgery.On (b)(6) 2022, the patient had knee pain.The surgeon decided to revise the patient and discovered that tibia, femur, and patella were loose and did not bond with the cement.The cause of this is unknown.The surgeon revised all implants.Mdr 3005180920-2022-00412.On (b)(6) 2025, the patient had knee pain due to loosening of the cemented femoral and tibial components.The surgeon revised all components to gmk-revision and added cones from a competitor.The resurfaced patella from the first revision was retained.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
GMK-REVISION REVISION TIBIAL TRAY SIZE 2 LEFT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23532098
Report Number3005180920-2025-01098
Device Sequence Number18427100
Product Code JWH
UDI-Device Identifier07630030819346
UDI-Public07630030819346
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Model Number02.07.0682L
Device Lot Number2009564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale